# SDR AALA201806119048

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 14,347 hours, 5,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. UPON ARRIVAL FLIGHT ATTENDANT DISARMED R1 DOOR AND PLASTIC PIECE FELL OF END OF GIRT BAR. FOUND R1 DOOR GIRT BAR DOOR STOP ASSEMBLY BROKEN. INSTALLED NEW STOP ASSEMBLY PER AMM 25-66-01.
